# SDR S9B2006F00002

- Difficulty date: May 1, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Engine: Pwa PT6*
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C5W15123141
- Condition: Cracked
- Location: Rt Eng Nacelle
- Part time: 2,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IB LONGERON CRACKED.  REMOVED AND REPLACED IB LONGERON ON RT ENGINE NACELLE IAW AC.  (K)
